# SDR AALA201610069020

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Part number: F5347902520800
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIM BETWEEN FRAMES 73 AND 74 AT Y2462.  REPLACED SHIM IAW SRM 53-41-14-001 AND SRM 51-42-11.
